ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Application of ultraspherical polynomials to forced oscillations of a third-order non-linear system

Srirangarajan, HR and Srinivasan, P (1974) Application of ultraspherical polynomials to forced oscillations of a third-order non-linear system. In: Journal of Sound and Vibration, 36 (4). pp. 513-519.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (246Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

In this paper the method of ultraspherical polynomial approximation is applied to study the steady-state response in forced oscillations of a third-order non-linear system. The non-linear function is expanded in ultraspherical polynomials and the expansion is restricted to the linear term. The equation for the response curve is obtained by using the linearized equation and the results are presented graphically. The agreement between the approximate solution and the analog computer solution is satisfactory. The problem of stability is not dealt with in this paper.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 06 Oct 2009 03:18
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ernet.in/id/eprint/23615

Actions (login required)

View Item View Item